# SDR AALA20021198

- Difficulty date: August 20, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 285N001140
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MIA - FLT 1736 - EN ROUTE SJU-MIA - INBOUND TO MIA, TRAILING EDGE FLAPS STUCK AT 20 DEGREES.  LANDED AT MIA WITHOUT INCIDENT.  REPLACED NR 1 FLAT/SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
